0
home

Ibuprofen & Paracetamol Suspension

home
Ibuprofen & Paracetamol Suspension
Ibuprofen & Paracetamol Suspension
Product Specifications
  • Drug Solutions
  • Liquid
  • As per Doctor Prescription
  • Teenagers, Women, Adults
  • Cool and Dry Place
Product Description

  • Product Name : Ibuprofen & Paracetamol Suspension
  • Trade Name : Ibuprofen + Paracetamol
  • Packing : 100 ml Bottle
  • Pack Insert/Leaflet : Yes
  • Therapeutic use : Analgesic, Anti Inflammatory, Antipyretic, NSAID, Painkiller
  • Production Capacity : 1 million syrup/month


What is Ibuprofen & Paracetamol?
Ibuprofen & Paracetamol Suspension is a medicine that is used for the treatment of Joints Pain, Fever, Muscles Pain, Back Pain, Headache, Pain In Nerves and other conditions.
Ibuprofen & Paracetamol Suspension contains Ibuprofen, and Paracetamol as active ingredients.
Ibuprofen & Paracetamol Suspension works by blocking the production of a prostaglandin that is released in the body during pain; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Detailed information related to Ibuprofen & Paracetamol Suspensions uses, composition, dosage, side effects and reviews is listed below.

Ibuprofen & Paracetamol Suspension Uses
Ibuprofen & Paracetamol Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

  • Joints Pain
  • Fever
  • Muscles Pain
  • Back Pain
  • Headache
  • Pain In Nerves
  • Pain In Teeth
  • Toothache
  • Ear Pain
  • Joint Pain
  • Periods Pain

Ibuprofen & Paracetamol Suspension Working, Mechanism of Action and Pharmacology
Ibuprofen & Paracetamol Suspension improves the patients condition by performing the following functions:

  • Blocking the production of a prostaglandin that is released in the body during pain.
  • Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.

Ibuprofen & Paracetamol Suspension Composition and Active Ingredients
Ibuprofen & Paracetamol Suspension is composed of the following active ingredients (salts)

  • Ibuprofen (100 MG/5ML)
  • Paracetamol (162.5 MG/5ML)

Please note that this medicine may be available in various strengths for each active ingredient listed above.

Ibuprofen & Paracetamol Suspension Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Ibuprofen & Paracetamol Suspension. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.

  • Skin Rash
  • Itching
  • Bleeding From The Skin Or Nose
  • Abdominal Pain
  • Abnormal Blood Counts
  • Severe Skin Reactions

Ibuprofen & Paracetamol Suspension Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.

Trade Information
  • All Indian Port
  • Cash in Advance (CID), Telegraphic Transfer (T/T), Western Union, Paypal
  • 7 Days
  • Yes
  • Sample costs shipping and taxes has to be paid by the buyer
  • As Per Standard packing
  • Asia, Australia, Central America, North America, South America, Eastern Europe, Western Europe, Middle East, Africa
  • ISO, GMP, WHO
    Contact Us

    TPM, Yogi Chowk,, Surat, Gujarat, 395010, India
    Phone :+918037400926